It looks like you're new here. If you want to get involved, click one of these buttons!
Has anyone suffered any adverse effects from the use of Prialt? I was on it for 7 years. In the beginning I had visual, oral and auditory hallucinations. I made my doctor aware of it and he simply added Clonidine to help alleviate the problem. The visual hallucinations stopped but the oral and auditory hallucinations continued the whole time I was on the drug. Eventually he added Bupivacaine to help with the burning in my legs and Dilaudid for additional pain due to the fact that I was almost maxed out on Prialt at 16.5 mcg daily. The last year that I was on Prialt my mental state started to change. I became a person that no one recognized. I began to drink alcohol, gamble, get involved in an online emotional affair, gave up on working and paying the bills. My wife divorced me after 36 years of marriage and I hit absolute rock bottom. Due to the loss of my insurance I could no longer afford the Prialt. I was told that if they removed it from my pump I would have a lot more pain. It was taken out in December of 2017. I still receive Dilaudid, Bupivacaine and Clonidine. My pain actually lessened. I am finally starting to feel like myself again. I have a new job, have been seeing my ex-wife and hope that the damage can be repaired between us. Any others out there with a similar story?